Article Text

PDF

Ocular myasthenia gravis after D-penicillamine administration.
  1. L J Katz,
  2. R L Lesser,
  3. J R Merikangas and
  4. J P Silverman
  1. William and Anna Goldberg Glaucoma Service, Thomas Jefferson University, Philadelphia, PA 19107.

    Abstract

    A 68-year-old black woman who was put on D-penicillamine therapy (250-500 mg per day, total dose 15 g) for rheumatoid arthritis developed ocular myasthenia gravis. Two weeks after she discontinued D-penicillamine her signs and symptoms cleared with no other treatment. Review of previous cases and possible immunological mechanisms are discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.